S. F. M. Ibrahim, "Indefinite eigenvalue problem with eigenparameter in the two boundary conditions", International Journal of Mathematics and Mathematical Sciences, vol. 21, Article ID 602948, 10 pages, 1998. https://doi.org/10.1155/S0161171298001082
Indefinite eigenvalue problem with eigenparameter in the two boundary conditions
The object of this paper is to establish an expansion theorem for a regular indefinite eigenvalue problem of second order differential equation with an eigenvalue parameter, in the two boundary conditions. We associated with this problem a -selfadjoint operator with compact resolvent defined in a suitable Krein space and then we develop an associated eigenfunction expansion theorem.
Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.